Toggle Main Menu Toggle Search

Open Access padlockePrints

A self-consistent model of the solar tachocline

Lookup NU author(s): Dr Toby Wood

Downloads


Publication metadata

Author(s): Wood TS, Brummell NH

Publication type: Article

Publication status: Published

Journal: Astrophysical Journal

Year: 2018

Volume: 853

Issue: 2

Online publication date: 26/01/2018

Acceptance date: 07/01/2018

ISSN (print): 0004-637X

ISSN (electronic): 1538-4357

Publisher: Institute of Physics Publishing Ltd.

URL: https://doi.org/10.3847/1538-4357/aaa6d5

DOI: 10.3847/1538-4357/aaa6d5


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share